# SDR UIEA2021040200798

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,536 hours, 16,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Tension Tie
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMGE ON A FASTENER HOLE OF TENSION TIE AFT CHANNEL AT STA 860 RH SIDE.REPAIR DAMAGED AREA IAW SRM 53-20-30-2R-1 REPAIR 1 REV 91 AND EI NO T2021A53M-694 REV 1. JOB COMPLETED AND CONDITION CHECK NORMAL.
